# SDR UPS96221088

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Part number: 651620050
- Condition: Corroded
- Location: Rt Wing Fwd Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   CORROSION AT RWS 245.0 FRONT SPAR STIFFENER ON UPPER O/B END.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 57-10-01, REMOVED STIFFENER AND INSTALLED NEW STIFFENER PER SRM'S 51-30-5, 51-30-2, MM 28-11-00.
